# SDR ASOA2018090725183

- Difficulty date: September 2, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 35,907 hours, 33,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R318122
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PRESSURE VENT FLAP HAS TWO CHAFED STIFFENERS. REPAIR TO THE NICK/GOUGE ON THE VENT FLAP ON THE PAX DOOR IS COMPLETED IAW REO 601R-52-11-1040. THE REPAIR MEETS ALL REQUIREMENTS FOR REO 601R-52-11-1040.
